Journal article icon

Journal article

Asymptotic solutions for the Föppl - von Kármán equations governing deflections of thin axisymmetric annular plates

Abstract:

We are concerned with the deformation of thin, flat annular plates under a force applied orthogonally to the plane of the plate. This mechanical process can be described via a radial formulation of the Föppl – von Kármán equations, a set of nonlinear partial differential equations describing the deflections of thin flat plates. We are able to obtain analytical solutions for the radial Föppl – von Kármán equations with boundary conditions relevant for clamped, loosely clamped, and free inner a...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.ijnonlinmec.2017.02.004

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier
Journal:
International Journal of Non-Linear Mechanics More from this journal
Volume:
91
Pages:
8-21
Publication date:
2017-02-06
Acceptance date:
2017-02-03
DOI:
EISSN:
1878-5638
ISSN:
0020-7462
Keywords:
Pubs id:
pubs:675833
UUID:
uuid:cdea1343-bd9c-4259-8edb-d7716285f198
Local pid:
pubs:675833
Source identifiers:
675833
Deposit date:
2017-02-03

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP